# SDR DL72L992031

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65192702
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 FLAP TRACK, REF AD 90-07-05, 90-06-09, 91-09-03, 94-05-04, TYPICAL CORROSION FOUND TO MLG BEAM AND SPOILER BEAM ATTACH PAD AND ATTACH HOLES.  WEAR FOUND AT TRACK FWD ATTACH LUG FACES AND FWD MLG HINGE FITTING ATTACH HOLES.  AUTHORIZED MACHINING TO OVERSIZED DIMENSIONS AND INSTL      OF SPLICE PLATE REPAIR TO MLG BEAM AREA.
